advertisement
Question
Posted by: Joanne | 2007/03/29

Antidepressants & Discharge

Hi Doc

Can you help :
1, My doctor put me on Cillift but I have picked up so much weight. Do I need to go back and get different prescription or would the chemist be able to do that? What could I take that is similar but wont cause me to pick up weight?
2, I have also had a discharge problem for as long as I can remember (I am now 35). Sometimes it smells other times not. I have to wear a panty liner EVERY single day. Each time I have been to the gynae and I bring this up he puts me on a course of antibiotics but it doesnt relieve the problem. It just comes back!!
Help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Your doc will have to change your cilift treatment and diagnose the discharge - After this it can be treated accordingly

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement